# SDR V0XD201609270001

- Difficulty date: September 25, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 31,618 hours, 23,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: A67053002901
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE AT FS 985.00, EXISTING MAJOR REPAIR TRIPPLER IS GOUGED.  R & R TRIPPLER IAW REO670-53-00-290, REV D, AND SRM 51-42-21.
